# SDR QXEA2013081401254

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 15,121 hours, 16,182 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER TEST ON PREFLIGHT, NR 1 ENGINE INDICATION FAILED, NR 2 ENGINE INDICATION ABORT. CDS SHOWS FC 494 A & B AND 228B NR 1 ENG C/W FIM 61-20-10-810-826 & 61-20-05-810-832. FAULTS CLEARED. AUTOFEATHER TESTED GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
